Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I got period early which lasted 2 days with headaches and nausea. Am i pregnant ?

had sex for the first time and didnt use a condom so 4 hrs or so later took the morning after pill and abt a week later got my period. I felt releived, but then 22 days later got my period again and my cycle is usually btween 29-32 days, this time it cam early and only lasted 2 days. it was fairly light. still I wasnt much worried. But then a few days before and after that, first it was just headaches then I started feeling nauseous in the morning, my stomache feels weird, and I have back aches every single day. I feel as if Im about to have my period again but its not time yet. Im worried that I might be pregnant? the only way to be sure is to take a pregnancy test, but I dont really know when would be the right time, but at the same time, if I am I would like to take care of everything before its too far along. Please Help!!!!! :/
Asked On : Fri, 23 Jul 2010
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi,thanks for query.As you had your bleeding after the pills,had period after about 3 weeks ,there are no chances of pregnancy.Normally after taking this kind of hormone tablets disturbance in normal routine period will be there about 1-2 periods.The symptoms that you have could be due to urine infection or some G.I. infection.Take light diet,drink more of fluids and take proper rest.Please visit your primary care physician and take treatment for this.
wishing you good health.
Answered: Mon, 5 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor